# SDR SIMA20170802005

- Difficulty date: August 2, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,142 hours, 28,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT CENTER AISLE CARBON CROSS BEAM BETWEEN FRAMES 58 AND 59.  FABRICATED, DRILLED, COUNTERSUNK, PREPPED, AND PRIMED A REPAIR WAS DRILLED AND INSTALLED THE DOUBLER AND FILLER IAW SRM 51-40-02, 51-20-03, 51-40-06. CPM 51-21-04 51-21-05. EM-51-075, EM-51-091R4, GN-51-011R4, AND ERS-EM-53MR-2888.
